# SDR SWAA2025102025214

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 70,318 hours, 42,059 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STABILIZER TRIM INOPERATIVE. ] R & R STAB TRIM MOTOR PER AMM 27-41-71 OPS CHECK GOOD.
